# SDR RJEF20140819001

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N990TA
- Make and model: Airbus A319-112
- Aircraft serial: 1598
- Engine: Cfmint CFM565B6P
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT THE ACFT, THE PILOT REPORTED RT WINDSHIELD HEAT RESULTING IN FIRST OFFICERS WINDSHIELD CRACKED & HENCE, THE FLIGHT WAS DIVERTED & THE ACFT LANDED NORMALLY.  THE RT WINDSHIELD WAS REPLACED IAW AMM 56-11-11 PB401 & REQUIRED OPERATIONAL TEST PERFORMED WITH NOT FAILURES.  AFTER THE DESCRIBED CORRECTIVE ACTIONS WERE ACCOMPLISHED, THE ACFT WAS RETURNED TO SERVICE FOR NORMAL OPERATION.
